# SDR IPXA2021033067548

- Difficulty date: March 12, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 23,111 hours, 14,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: A2811034720101
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300AC BAY CEILING LH PANEL SUPPORT RIB HAS CRACK MID SECTION APPROX 6IN O/B OF THE TORQUE TUBEREMOVED AND REPLACED IAW SRM 51-40-21
